# SDR UATA2024101045310

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 34,377 hours, 46,182 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO DOOR CUTOUT FRAME, LH SIDE "C" CHANNEL HAS A CRACK IN THE UPPER FLANGE JUST AFT OF FRAME 19. INSTALLED AN INTERNAL REINFORCING DOUBLER BEHIND THE CRACK..  SEE FORM 337 FOR DETAILS OF THE REPAIR.
